Electronic Journal of Probability

Errata to “Processes on unimodular random networks”

David Aldous and Russell Lyons

Full-text: Open access

Abstract

We correct several statements and proofs in our paper, Electron. J. Probab. 12, Paper 54 (2007), 1454–1508.

Article information

Source
Electron. J. Probab., Volume 22 (2017), paper no. 51, 4 pp.

Dates
Received: 22 May 2017
Accepted: 28 May 2017
First available in Project Euclid: 21 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1498010464

Digital Object Identifier
doi:10.1214/17-EJP73

Mathematical Reviews number (MathSciNet)
MR3666014

Zentralblatt MATH identifier
06741234

Subjects
Primary: 60C05: Combinatorial probability
Secondary: 60K99: None of the above, but in this section 05C80: Random graphs [See also 60B20]

Keywords
amenability equivalence relations infinite graphs percolation quasi-transitive random walks transitivity weak convergence reversibility trace stochastic comparison spanning forests sofic groups

Rights
Creative Commons Attribution 4.0 International License.

Citation

Aldous, David; Lyons, Russell. Errata to “Processes on unimodular random networks”. Electron. J. Probab. 22 (2017), paper no. 51, 4 pp. doi:10.1214/17-EJP73. https://projecteuclid.org/euclid.ejp/1498010464


Export citation

See also

  • Related item: David Aldous and Russell Lyons. Processes on Unimodular Random Networks. Electron. J. Probab. Volume 12 (2007), paper no. 54, 1454-1508. doi:10.1214/EJP.v12-463.